# SDR CALA2014022590471

- Difficulty date: February 22, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 95,530 hours, 15,071 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Out Of Adjust
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT VLV EICAS & OVERHEAD EQUIPMENT COOLING VLV CYCLING ON & OFF, COMPLIED WITH MEL 2158U.  CLOSED OVERBOARD VLV & DEACTIVATED IAW MEL 2158S.  PERFORMED ADJUSTMENT TEST ON FWD EQUIPMENT VLV IAW AMM 21 58 00 CONFG 3, NO FAULTS NOTED ALL CHECKED GOOD.
